Tornadoes · United States · Ohio · 2026

EF0 tornado, Anna to Montra, Ohio, March 11, 2026

From Anna to Montra, this EF0 tornado ran 3.0 miles across Shelby County on March 11, 2026, touching down at 10:18 AM EDT and reaching 50 yards wide. It killed nobody.

Preliminary. This is NWS ILN's damage survey, filed in the Damage Assessment Toolkit as Anna. The rating, the path and the casualties are the survey's and can change while it is revised. The Storm Prediction Center compiles the official record of 2026 from these surveys and publishes it in the spring of 2027; this page moves to that tornado's permanent address when it does.

The rating scale

Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.

  1. EF065 to 85 mphthis tornado

    Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.

  2. EF186 to 110 mph

    Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.

  3. EF2111 to 135 mph

    Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.

  4. EF3136 to 165 mph

    Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.

  5. EF4166 to 200 mph

    Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.

  6. EF5over 200 mph

    Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.

  7. Unrated

    The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.

The survey

Rating, as surveyed
EF0, preliminary
Date
March 11, 2026
Touchdown
10:18 AM EDT (14:18 UTC)
Lifted
10:22 AM EDT (14:22 UTC)
On the ground
4 minutes
Path length
3.0 miles (4.9 km)
Path width
50 yards (46 m)
Deaths
0
Injuries
0
County
Shelby County
Touchdown point
40.409, -84.188
Lift-off point
40.423, -84.134
Highest wind the damage implies
80 mph
Surveyed by
NWS ILN
The office's name for it
Anna
Survey last edited
March 13, 2026
Record number
None yet. SPC numbers 2026 in the spring of 2027.

What the survey found

The National Weather Service has confirmed a tornado just north of Anna, Ohio, on the morning of March 11, 2026.

This tornado overturned an RV and damaged siding on a pair of properties on Wells Road west of County Road 25A, then downed a pair of trees near County Road 25A. It appears the tornado then proceeded to cross Interstate 75, where two semi trailers were blown over. Further east, the circulation crossed Highland Kies Road where a tree was blown down, a shed was destroyed, and shingles were blown off a residence and garage. Then, after crossing a field, the tornado destroyed a large outbuilding on Sidney Freyburg Rd south of Amsterdam Road. Debris from this outbuilding was scattered broadly around the property and also into the field east of Sidney Freyburg Road before the tornado ended. The tornado is being rated an EF0 with a maximum estimated wind speed of 80 MPH.

The National Weather Service would like to thank the Shelby County Emergency Management Agency, for their coordination and assistance.

Written by NWS ILN in the NWS Damage Assessment Toolkit. A survey is revised as better evidence arrives.

The damage survey

14 damage points were recorded along this path by NWS ILN, in the Damage Assessment Toolkit the survey teams carry. The strongest indicator was rated EF0. The highest wind the damage implies is 85 mph.

  • Barn destroyed, debris blown to east (south side of US-33)
  • Barn destroyed, debris in field behind residence (north side of US-33).
  • Pole barn damage. Insulation blown into field to northeast.
  • Semi-trucks overturned at mile marker 101 on I-75.

Survey points are preliminary and are the raw material the published rating was built from. Source: NWS Damage Assessment Toolkit.

What the Weather Service recorded

A low pressure system moved through the Great Lakes region, prompting showers and thunderstorms. Some storms produced damaging winds and heavy rainfall, leading to instances of flooding.

The first evidence of tornadic damage was on Wenger Road, where two barns were destroyed. Numerous trees were uprooted or snapped and a residence had minor roof damage. Additional damage was noted along Amsterdam Road where a roof was lifted off of a barn and several trees were uprooted. Farther east, more trees were uprooted and a garage was damaged along County Road 25A. The tornado dissipated just west of I-75.

The first tornadic damage occurred along Wells Road, just west of County Road 25A, where a RV was overturned and a pair of properties sustained siding damage. Additionally, two trees were downed along County Road 25A. The tornado then crossed I-75, where it blew two tractor trailers over onto their sides. The tornado then crossed Highland Kies Road, where it blew down a tree, destroyed a shed, and blew shingles off of a residence and garage. Finally, the tornado destroyed a large outbuilding on Sidney Freyburg Road south of Amsterdam Road before dissipating.

From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.

What forecasters said that day

The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before the tornado touched down at Mar 11, 6:37 AM EDT, 3 hours 41 minutes earlier. Its key messages:

  • 1) A strong storm system will move through the region today bringing the potential for multiple rounds of severe weather, flooding, and gusty winds. 2) Wind gusts up to 30-50 mph expected early Friday morning into the evening. The highest gusts will occur over portions of Western Central / Central Ohio with isolated gusts potentially reaching 55 mph. 3) Warmer and wetter conditions expected Sunday into Monday, potentially transitioning to a rain-snow mix in the early morning hours on Monday. Much colder arrives air Monday and Tuesday.
Area forecast discussion, Mar 11, 6:37 AM EDT, 3 hours 41 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
637 AM EDT Wed Mar 11 2026

.WHAT HAS CHANGED...
Tornado watch issued for eastern/southeastern Indiana, western and
southwestern Ohio, and portions of northern Kentucky.

&&

.KEY MESSAGES...
1) A strong storm system will move through the region today bringing
the potential for multiple rounds of severe weather, flooding, and
gusty winds.

2) Wind gusts up to 30-50 mph expected early Friday morning into the
evening. The highest gusts will occur over portions of Western
Central / Central Ohio with isolated gusts potentially reaching
55 mph.

3) Warmer and wetter conditions expected Sunday into Monday,
potentially transitioning to a rain-snow mix in the early morning
hours on Monday. Much colder arrives air Monday and Tuesday.

&&

.DISCUSSION...
KEY MESSAGE 1) A strong storm system will move through the region
today bringing the potential for multiple rounds of severe weather,
flooding, and gusty winds.

Morning severe threat (updated 630am):
Tornado watch: Given ongoing thunderstorms across southern Illinois
and strengthening low-level shear through the morning hours, a
tornado watch has been issued for the western half of the local area
until noon. Additional expansions eastward are possible with time.
While the watch is out right now, the main threat for the local watch
area (especially eastern/southeastern Indiana) arrives around 9-10 am
and continues eastward until noon. Some thunderstorms are possible
before this time frame, but are not expected to pose a tornado
threat.

Previous discussion...A disorganized line of thunderstorms will be
moving through Indiana around daybreak with additional thunderstorms
developing ahead of it between 4-7am. The line of thunderstorms
approaching from the west will have the potential to reorganize
during the morning hours, with damaging winds the main threat.
However, quick spin up tornadoes will be possible due to favorably
curved hodographs and steepening low level lapse rates. The situation
becomes complicated due to the new thunderstorms, potentially
elevated, developing ahead of the line. This would disrupt attempts
at organized line segments. Nevertheless, these new storms will be
capable of producing large hail as well as damaging winds. The radar
is likely going to be quite complex and crowded throughout the
morning given the above situation.

Afternoon severe threat:
Heading into the afternoon, daytime heating will generate new
thunderstorms ahead of and along the cold front. Any storms that
develop ahead of the front would have the best chance of seeing some
organization if uninterrupted by other storms. All hazards are
possible with these storms, and these would likely pose the best
chance of seeing a more concentrated tornado threat. At this time,
locations along and south of the I-71 corridor stand the best chance
of seeing this type of development. While a bit lower of a threat,
the severe potential will not be completely eliminated until the cold
front passes. This occurs throughout the late afternoon and early
evening.

Wind threat (updated 12:15 am): Confidence has increased that two
periods of non-thunderstorm related wind gusts may reach advisory
level thresholds. The first will come throughout the morning hours as
thunderstorms move through the area. A strong LLJ with 40 to 50 knots
of wind between one and two thousand feet will mix down outside of
thunderstorms. These winds may not last long as the sweep across the
area, and may be sudden in nature following any thunderstorms that
move through. The second period of strong wind gusts will occur
during the afternoon where diurnal mixing ahead of the front will
effectively mix 35 to 45 mph wind gusts. This threat will end as the
cold front moves through, however, wind gusts will still remain
elevated (25-30 mph) and out of the northwest behind the front.

Heavy Rain/flood threat: Given the potential for multiple rounds of
thunderstorms, the heavy rain threat remains, however, the lack in
confidence in one particular area continues to be too low for a flood
watch. Back-building thunderstorms and west to east aligned segments
stand the best chance of producing locally heavy rainfall which may
lead to flooding. HREF does highlight a few localized area of 2-3" so
this will have to be monitored closely, along with the area wide
severe threat.

KEY MESSAGE 2) Wind gusts up to 30-50 mph expected early Friday
morning into the evening. The highest gusts will occur over portions
of Western Central / Central Ohio with isolated gusts potentially
reaching 55 mph.

Guidance continues to bring a compact low pressure through the Great
Lakes on Friday. At this time, enough confidence exists to advertise
advisory levels winds for the majority of the area, primarily north
of the Ohio River. Probs for wind gusts greater than 45 mph are
between 30 to 70 percent from south to north. Gusts over 55 mph are
around 20 percent for west-central Ohio. Have continued to highlight
this in the HWO.

KEY MESSAGE 3) Warmer and wetter conditions expected Sunday into
Monday, potentially transitioning to a rain-snow mix in the early
morning hours on Monday. Much colder arrives air Monday and Tuesday.

ANother strong low pressure moves through the Great Lakes region
Sunday into Monday. Primary threats at this time look to be another
period of gusty winds associated with the low pressure. Otherwise,
some mixed precipitation will be possible, but confidence is too low
to project snowfall amounts this far out. Some snow showers or flurries
are going to linger into Monday. Perhaps the biggest shock to the
system will be the resurgence of cold temperatures Monday and
Tuesday. Temperatures are below normal with feels-like temperatures
in the teens on Monday and Wednesday morning. The coldest conditions
are expected Tuesday morning with feels-like temperatures in the
single digits.

&&

.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
Thunderstorms are only now beginning to form with moist southwesterly
flow. MVFR CIGs have occurred off an on early this morning and that
will continue throughout the afternoon as multiple rounds of
thunderstorms occur.

The strong low pressure provides periods of gusty winds throughout
the TAF period, including outside the thunderstorm activity.
Southwest winds gusts increase to 25 to 30kts during the late morning
and then peak out between 35 and 40 kts later in the afternoon with
a cold frontal passage. Higher wind gusts are possible inside and
outside of thunderstorm activity. As confidence increases with these
gusts, some adjustments may be necessary this morning.

After the morning convective activity - additional thunderstorms are
expected to develop with continued chances for locally strong wind
gusts. The front is expected to pass thru KDAY around 20/21Z and
thru KILN/KCVG/KLUK around 21Z/22Z and thru KCMH by 23Z. Winds will
shift to the northwest and a brief period of 40 kt wind gusts will be
possible during this time frame of the frontal passage outside of
storms. Thunderstorm chances end with the FROPA but some lingering
showers and northwest wind gusts of 25 to 30 kts continue into early
evening before decreasing overnight. Expect widespread MVFR ceilings
to continue through the night.

OUTLOOK...MVFR ceilings possible into Thursday. Wind gusts above 40
kts possible Friday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Wind Advisory until 7 PM EDT this evening for OHZ026-034-035-
     042>046-051>056-060>065-070>074-077>082-088.
KY...Wind Advisory until 7 PM EDT this evening for KYZ089>100.
IN...Wind Advisory until 7 PM EDT this evening for INZ050-058-059-066-
     073>075-080.

&&

DISCUSSION...JDR/McGinnis
AVIATION...McGinnis
Hazardous weather outlook, Mar 11, 4:53 AM EDT, 5 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
453 AM EDT Wed Mar 11 2026

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ053>056-060>065-070>074-
077>082-088-120900-
Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-
Robertson-Mason-Lewis-Clark-Madison-Licking-Preble-Montgomery-Greene-
Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-
Clermont-Brown-Highland-Adams-Pike-Scioto-
453 AM EDT Wed Mar 11 2026

...WIND ADVISORY IN EFFECT FROM 8 AM TO 7 PM EDT WEDNESDAY...

This Hazardous Weather Outlook is for east central Indiana,
southeast Indiana, northeast Kentucky, northern Kentucky, central
Ohio, south central Ohio, southwest Ohio and west central Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Strong to severe storms are expected today. Damaging winds are the
main threat, but isolated large hail and a few tornadoes are also
possible. Severe threat will end with the cold front passage early
this evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Windy conditions are likely during the daytime Friday, with gusts
around 40-45 MPH likely, particularly during the morning and
afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

OHZ026-034-035-042>046-051-052-120900-
Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union-Delaware-Miami-
Champaign-
453 AM EDT Wed Mar 11 2026

...WIND ADVISORY IN EFFECT FROM 8 AM TO 7 PM EDT WEDNESDAY...

This Hazardous Weather Outlook is for central Ohio and west central
Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Strong to severe storms are expected today. Damaging winds are the
main threat, but isolated large hail and a few tornadoes are also
possible. Severe threat will end with the cold front passage this
afternoon and early evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Windy conditions are expected during the daytime Friday, with gusts
around 50 MPH likely, particularly during the morning and afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Local storm report, Mar 11, 10:02 AM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
1002 AM EDT Wed Mar 11 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     Tstm Wnd Gst     1 NNE Middletown        39.53N 84.39W
03/11/2026  M52 MPH          Butler             OH   AWOS

&&
Local storm report, Mar 11, 10:03 AM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
1003 AM EDT Wed Mar 11 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 AM     Tstm Wnd Gst     3 N Springboro          39.59N 84.23W
03/11/2026  E51 MPH          Montgomery         OH   ASOS

            KMGY ASOS.

&&
Local storm report, Mar 11, 10:05 AM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
1005 AM EDT Wed Mar 11 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     Tstm Wnd Dmg     New Madison             39.97N 84.71W
03/11/2026                   Darke              OH   Trained Spotter

            Greenhouse damaged by winds.

&&
Local storm report, Mar 11, 10:09 AM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
1009 AM EDT Wed Mar 11 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 AM     Tstm Wnd Dmg     Sunman                  39.24N 85.10W
03/11/2026                   Ripley             IN   Emergency Mngr

            Power pole down on Meridian Street.

&&
Local storm report, Mar 11, 10:11 AM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
1011 AM EDT Wed Mar 11 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     Tstm Wnd Dmg     New Madison             39.97N 84.71W
03/11/2026                   Darke              OH   Trained Spotter

            Fences blown over.

&&
Local storm report, Mar 11, 10:14 AM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
1014 AM EDT Wed Mar 11 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     Tstm Wnd Dmg     2 W Greenville          40.10N 84.67W
03/11/2026                   Darke              OH   Public

            Photo of trees and branches down.

&&

The air that afternoon

The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.

Cncnati-Daytn, OH (KILN), 12:00Z

2.3 hours before the tornado, 114 km from the path. March 11, 2026.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2026-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 522 joules per kilogram, CIN -52, lifted condensation level 709 meters above ground. Wind barbs in knots down the right edge.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2026-03-11The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 376 square meters per square second, 0 to 6 km bulk shear 56 knots.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
522 J/kg
Mixed-layer CIN
-52 J/kg
Surface CAPE
551 J/kg
Mixed-layer LCL
709 m above ground
0-6 km bulk shear
56 kt
0-1 km bulk shear
51 kt
0-1 km storm-relative helicity
376 m²/s²
0-3 km storm-relative helicity
372 m²/s²
Significant tornado parameter
1.1
Supercell composite
6.2
0-3 km lapse rate
6.0 K/km

Open this sounding in Storm Lab

Cncnati-Daytn, OH (KILN), 00:00Z

9.7 hours after it, 114 km from the path. March 12, 2026.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2026-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 0 joules per kilogram, CIN -10954, lifted condensation level 614 meters above ground. Wind barbs in knots down the right edge.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2026-03-12The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity -111 square meters per square second, 0 to 6 km bulk shear 72 knots.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
-10954 J/kg
Surface CAPE
0 J/kg
Mixed-layer LCL
614 m above ground
0-6 km bulk shear
72 kt
0-1 km bulk shear
27 kt
0-1 km storm-relative helicity
-111 m²/s²
0-3 km storm-relative helicity
-94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0
0-3 km lapse rate
3.7 K/km

Open this sounding in Storm Lab

The surface observations

Wapakoneta (AXV), 15 km from the path, in the two hours either side.

Time (UTC)Temp (°F)Dew point (°F)WindGust (kt)Pressure (mb)Weather
00:00 UTC

From the Iowa Environmental Mesonet's archive of airport observations.

The radar

The Cincinnati radar (KILN), 114 km away, was scanning. The volume nearest the touchdown began at 14:14 UTC.

Open the radar archive at this moment, over the track

Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.

This ground now

The live radar over the trackEvery 2026 tornado in OhioEvery tornado in Ohio since 1950Warnings in force in Ohio nowThe forecast where you are

The other tornadoes of March 11, 2026

56 more have been surveyed in the United States that day, so far.

DateTimeRatingWherePath (mi)Width (yd)DeathsInjuriesDamage
March 111:12 AM CDTEF1Sevier, AR0.585
March 113:24 AM CDTEF1Jersey, IL0.1100
March 113:50 AM CDTEF1Madison, IL1.601
March 114:08 AM CDTEF1Madison, IL1.610
March 115:05 AM CDTEF1Saint Clair, IL2.60
March 116:10 AM CDTEF0Jasper, IL2.150
March 117:35 AM EDTEF0Wells, IN2.630
March 116:57 AM CDTEF1Calhoun, AR14.7200
March 119:16 AM EDTEF0Jay, IN3.9200
March 1110:17 AM EDTEF0Shelby, OH1.960
March 1110:22 AM EDTEF0Auglaize, OH0.640
March 117:06 PM EDTEF1Howard, MD0.7100
March 117:14 PM EDTEF0Carroll, MD0.375
March 116:55 PM CDTEF0Wilkinson, MS4.0100
March 117:09 PM CDTEF1Amite, MS2.2200
March 117:27 PM CDTEF0Amite, MS7.0150
March 117:48 PM CDTEF1Pike, MS1.6375
March 117:48 PM CDTEF1Pike, MS8.4300
March 117:51 PM CDTEF1Pike, MS1.0175
March 117:57 PM CDTEF1Lincoln, MS10.51,000
March 117:57 PM CDTEF1Lincoln, MS8.1700
March 118:04 PM CDTEF1Lincoln, MS6.31,000
March 118:17 PM CDTEF1Saint Helena Parish, LA12.2200
March 118:29 PM CDTEF0Saint Helena Parish, LA8.8175
March 118:31 PM CDTEF0Livingston Parish, LA5.850
March 118:31 PM CDTEF1Jefferson Davis, MS10.1500
March 118:38 PM CDTEF1Tangipahoa Parish, LA14.5200
March 118:41 PM CDTEF1Jefferson Davis, MS2.9250
March 118:41 PM CDTEF1Jefferson Davis, MS3.1400
March 118:43 PM CDTEF0Marion, MS1.175
March 118:46 PM CDTEF1Jefferson Davis, MS12.0700
March 118:48 PM CDTEF1Jefferson Davis, MS3.2400
March 118:55 PM CDTEF0Tangipahoa Parish, LA2.225
March 119:04 PM CDTEF1Washington Parish, LA5.1300
March 119:10 PM CDTEF1Covington, MS1.1400
March 119:21 PM CDTEF0Saint Tammany Parish, LA2.350
March 119:28 PM CDTEF0Saint Tammany Parish, LA2.450
March 119:33 PM CDTEF1Jones, MS4.2400
March 119:47 PM CDTEF0Jones, MS0.650
March 119:48 PM CDTEF1Jones, MS1.1150
March 119:50 PM CDTEF1Wayne, MS1.4250
March 119:50 PM CDTEF1Wayne, MS0.950
March 1110:28 PM CDTEF1Choctaw, AL1.5230
March 1110:32 PM CDTEF0Perry, MS0.4150
March 1110:38 PM CDTEF1Choctaw, AL0.130
March 1110:42 PM CDTEF1Choctaw, AL0.235
March 1111:08 PM CDTEF0Greene, MS0.230
March 1111:17 PM CDTEF0George, MS0.930
March 1111:23 PM CDTEF0Greene, MS0.230
March 1111:49 PM CDTEF0Mobile, AL2.430
March 1111:53 PM CDTEF1Mobile, AL1.6110
March 1112:07 AM CDTEF0Mobile, AL0.5100
March 1112:20 AM CDTEF0Mobile, AL1.1200
March 1112:24 AM CDTEF0Mobile, AL3.3140
March 1112:36 AM CDTEF0Mobile, AL5.950
March 1112:53 AM CDTEF1Escambia, AL0.680

What this means

Ratings are the survey's, read off the damage rather than measured; the rating scale is above. A survey can be revised, so the rating, the path and the casualties can all still change.

Sources

NWS Damage Assessment Toolkit, the record the survey teams file from the damage, and NOAA Storm Prediction Center storm reports. Neither is the official database for 2026, which SPC publishes in the spring of 2027.